標題: BANYAN NETWORK NONBLOCKING WITH RESPECT TO CYCLIC SHIFTS
作者: LEE, TH
LIU, SJ
電信工程研究所
電信研究中心
Institute of Communications Engineering
Center for Telecommunications Research
關鍵字: CODES AND CODING;NETWORK THEORY
公開日期: 1-Aug-1991
摘要: The nonblocking property of banyan network with respect to cyclic shifts is proved. The property is used to design a fair nonblocking copy network for multicast packet switching. The performance of the designed copy network is evaluated.
URI: http://hdl.handle.net/11536/3717
ISSN: 0013-5194
期刊: ELECTRONICS LETTERS
Volume: 27
Issue: 16
起始頁: 1474
結束頁: 1476
Appears in Collections:Articles


Files in This Item:

  1. A1991GA63300047.pdf